# SDR AWXA200602104

- Difficulty date: December 21, 2006
- Submitted: December 22, 2006
- Operation: Air carrier
- Aircraft: N828AW
- Make and model: Airbus A319-132
- Aircraft serial: 1552
- Aircraft time: 19,819 hours, 7,513 cycles
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Stringer
- Part number: D53571532215
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - CRACK FOUND ON STRINGER 33R, FS 72+10" - FS 74+4".  REPAIRED STRINGER 33R, FS 72+10" - FS 74+4" IAW A319 SRM 53-00-13 FIG 201.
